DOI QR코드

DOI QR Code

OPTIMAL HOMOTOPY ASYMPTOTIC METHOD SOLUTION OF UNSTEADY SECOND GRADE FLUID IN WIRE COATING ANALYSIS

  • Shah, Rehan Ali (DEPARTMENT OF MATHEMATICAL SCIENCES, COMSATS INSTITUTE OF INFORMATION TECHNOLOGY) ;
  • Islam, S. (DEPARTMENT OF MATHEMATICAL SCIENCES, COMSATS INSTITUTE OF INFORMATION TECHNOLOGY) ;
  • Siddiqui, A.M. (DEPARTMENT OF MATHEMATICS, PENNSYLVANIA STATE UNIVERSITY, YARK CAMPUS) ;
  • Haroon, T. (DEPARTMENT OF MATHEMATICAL SCIENCES, COMSATS INSTITUTE OF INFORMATION TECHNOLOGY)
  • Received : 2011.04.27
  • Accepted : 2011.08.22
  • Published : 2011.09.23

Abstract

In the present work, the mathematical model of wire coating in a straight annular die is developed for unsteady second grade fluid in the form of partial differential equation. The Optimal Homotopy Asymptotic Method (OHAM) is applied for obtaining the solution of the model problem. This method provides us a suitable way to control the convergence of the series solution using the auxiliary constants which are optimally determined.

References

  1. R.S. Rivlin and J.L. Ericksen, Stress deformation relation for isotropic material, J. Rational Mech. Anal, 4 (1955), 323-425.
  2. K.R. Rajagopal, A note on unsteady unidirectional flows a non-Newtonian fluid, Int. J. Non-Linear Mech. 17 (1982), 369-373. https://doi.org/10.1016/0020-7462(82)90006-3
  3. K.R. Rajagopal, On the creeping flow of the second grade fluid, J. Non-Newtonian Fluid Mech. 15 (1984), 239-246. https://doi.org/10.1016/0377-0257(84)80008-7
  4. T. Hayat, S. Asghar and A.M. Siddiqui, Periodic unsteady flows of a non-Newtonian fluids, Acta Mech. 131 (1998), 169-175. https://doi.org/10.1007/BF01177223
  5. A.M. Siddiqui, T. Hayat and S. Asghar, Some unsteady unidirectional flows of a non-Newtonian fluid, Int. J. Eng. Sci. 38 (2000), 337-346. https://doi.org/10.1016/S0020-7225(99)00034-8
  6. A.M. Siddiqui, T. Hayat, S. Asghar, Periodic flows of a non-Newtonian fluid between two parallel plates, Int. J. Non-Linear Mech. 34 (1999), 895-899. https://doi.org/10.1016/S0020-7462(98)00063-8
  7. K.R. Rajagopal and A.S. Gupta, Flow and stability of a second grade fluid between two parallel plates rotating about non coincident axes, Int. J. Eng. Sci. 19 (1981), 1401-1409. https://doi.org/10.1016/0020-7225(81)90037-9
  8. C.D Han and D. Rao, The rheology of wire coating extrusion, Polymer engineering and science, 18(13) (1978), 1019-1029. https://doi.org/10.1002/pen.760181309
  9. S. Akter and M.S.J. Hashmi, Analysis of polymer flow in a canonical coating unit: power law approach, Prog. Org. Coat. 37 (1999), 15-22. https://doi.org/10.1016/S0300-9440(99)00045-4
  10. S. Akter and M.S.J. Hashmi, Plasto-hydrodynamic pressure distribution in a tepered geometry wire coating unit, in: Proceedings of the 14th Conference of the Irish manufacturing committee (IMC14), Dublin, (1997) 331-340.
  11. A.M. Siddiqui, T. Haroon and H. Khan, Wire coating extrusion in a Pressure-type Die in flow of a third grade fluid, Int. J. of Non-linear Sci. and Numeric. Simul.10(2) (2009) 247-257.
  12. R.T. Fenner and J.G. Williams, Analytical methods of wire coating die design, Trans. Plast. Inst. (London), 35 (1967), 701-706.
  13. M. Sajjid, A.M. Siddiqui and T. Hayat, Wire Coating Analysis using MHD Oldroyd 8- Constant Fluid, Int. J. of Engg. Sci. 45 (2007), 381-392. https://doi.org/10.1016/j.ijengsci.2007.04.010
  14. E. Mitsoulis, fluid flow and heat transfer in wire coating, Ad. Poly. Tech. 6(4) (1986), 467-487. https://doi.org/10.1002/adv.1986.060060405
  15. V. Marinca and N. Herisanu, Optimal homotopy perturbation method for strongly nonlinear differential equations, Nonlinear Sci. Lett. A 1(3) (2010), 273-280.
  16. V. Marinca, N. Herisanu and I. Nemes, An Optimal Homotopy Asymptotic Method with application to thin film flow, Central Europ. J. of Phys. 6(3) (2008), 648-653. https://doi.org/10.2478/s11534-008-0061-x
  17. V. Marinca, N. Herisanu, T. Dordea, G. Madescu, A New Analytic Approach to Nonlinear Vibration of An Electrical Machine, Proc. Roman. Acad. 9(3) (2008) 229-236.
  18. V. Marinca, N. Herisanu, C. Bota and B. Marinca, An Optimal Homotopy Asymptotic Method applied to steady flow of a fourth-grade fluid past a porous plate, Appl. Math. Letters 22 (2009), 245-251. https://doi.org/10.1016/j.aml.2008.03.019
  19. V. Marinca, N. Herisanu, Application of Optimal Homotopy Asymptotic Method for solving nonlinear equations arising in heat transfer, Int. Comm. Heat Mass Tran. 35 (2008), 710-715. https://doi.org/10.1016/j.icheatmasstransfer.2008.02.010
  20. Javed Ali, S. Islam, Sirajul Islam, Gul Zaman, The solution of multipoint boundary value problems by the Optimal Homotopy Asymptotic Method, Comp. Math. Appl. 59(6) (2010), 2000-2006. https://doi.org/10.1016/j.camwa.2009.12.002
  21. S. Islam, Rehan Ali Shah, Ishtiaq Ali, Optimal Homotopy Asymptotic Solutions of Couette and Poiseuille Flows of a Third Grade Fluid with Heat Transfer Analysis, Int. J. non-Linear Sci. Numeric. Simul. 11(6) (2010), 389-400.
  22. N. Herisanu and V. Marinca, Accurate analytical solutions to oscillators with discontinuities and fractionalpower restoring force by means of the optimal homotopy asymptotic method. Comp. Math. Appl. 60 (2010), 1607-1615. https://doi.org/10.1016/j.camwa.2010.06.042
  23. N. Herisanu and V. Marinca, Explicit analytical approximation to large-amplitude non-linear oscillations of a uniform cantilever beam carrying an intermediate lumped mass and rotary inertia. Acta. Mech. 45 (2010), 847-855.
  24. S. Iqbal, M. Idrees, A.M. Siddiqui and A.R. Ansari, Some solutions of the linear and non-linear Klien-Gorden equations using the Optimal Homotopy Asymptotic Method, Appl. Math. Comput. 216 (2010), 2898-2909. https://doi.org/10.1016/j.amc.2010.04.001